# SDR ASOA2015081213624

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 HAS CORROSION BETWEEN STR 26 - 27L.  REMOVED UNSERVICEABLE RT VERTICAL POST FS 333 IAW SRM 51-42-06.  INSTALLED NEW SERVICEABLE FRAME SECTOR AT FS 333.00 IAW SRM 51-42-06 AND SRM 51-42-21.
